Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Restricted Lie algebras of characteristic $ p$


Author: N. Jacobson
Journal: Trans. Amer. Math. Soc. 50 (1941), 15-25
MSC: Primary 09.1X
MathSciNet review: 0005118
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1941-0005118-0
PII: S 0002-9947(1941)0005118-0
Article copyright: © Copyright 1941 American Mathematical Society